# SDR UALA2012082404751

- Difficulty date: August 24, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 69,173 hours, 12,389 cycles
- Engine: Pwa PW4077
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS HISSING SOUND AT DOOR 2R.  IN REF TO LOG 2 SEAL DAMAGE IS APPROX 5 INCHES IN LENGTH ON AFT LOWER SIDE OF DOOR.  DAMAGE IS A SPLIT AND HAS HAD A PREVIOUS REPAIR.  NEW SEAL KIT ON HAND.  REPLACED PRESSURE SEAL.
